JournalsprimsVol. 15, No. 2pp. 357–399

A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients

  • Yoshihiro Shibata

    Waseda University, Tokyo, Japan
A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients cover
Download PDF

Cite this article

Yoshihiro Shibata, A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients. Publ. Res. Inst. Math. Sci. 15 (1979), no. 2, pp. 357–399

DOI 10.2977/PRIMS/1195188179